Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Cost allocations in Shortest Path games
Handelshögskolan i Stockholm.
Uppsala Universitet.
2002 (English)In: Mathematical Methods of Operations Research, ISSN 1432-2994, E-ISSN 1432-5217, Vol. 56, no 2, 323-340 p.Article in journal (Refereed) Published
Abstract [en]

A class of cooperative games arising from shortest path problems is defined. These shortest path games are totally balanced and allow a population-monotonic allocation scheme. Possible methods for obtaining core elements are indicated; first, by relating to the allocation rules in taxation and bankruptcy problems, second, by constructing an explicit rule that takes opportunity costs into account by considering the costs of the second best alternative and that rewards players who are crucial to the construction of the shortest path. The core and the bargaining sets of Davis-Maschler and Mas-Colell are shown to coincide. Finally, noncooperative games arising from shortest path problems are introduced, in which players make bids or claims on paths. The core allocations of the cooperative shortest path game coincide with the payoff vectors in the strong Nash equilibria of the associated noncooperative shortest path game.

Place, publisher, year, edition, pages
Springer, 2002. Vol. 56, no 2, 323-340 p.
Keyword [en]
Economics
National Category
Social Sciences
Research subject
Road: General works, surveys, comprehensive works, Road: Economics
Identifiers
URN: urn:nbn:se:vti:diva-6719DOI: 10.1007/s001860200222ISI: 000179527000012OAI: oai:DiVA.org:vti-6719DiVA: diva2:688554
Available from: 2014-01-17 Created: 2014-01-17 Last updated: 2014-09-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Grahn, Sofia
In the same journal
Mathematical Methods of Operations Research
Social Sciences

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf